B&M Junior Parapaed (paracetamol) 120mg/5ml oral suspension 100ml Cherry flavour. Sugar & colour free. (exactly the same medicine as Calpol, in other words) £1
289°Expired

B&M Junior Parapaed (paracetamol) 120mg/5ml oral suspension 100ml Cherry flavour. Sugar & colour free. (exactly the same medicine as Calpol, in other words) £1

7
LocalFound 24th Jan
Basically this is generic Calpol, in the same way as you can pay £3 for branded Panadol and Nurofen and get exactly the same medicine as 19p boxes of own brand / generic formulations. Calpol seems to be about £2.50-£3.50 for 100ml of the same strength. This is £1. It's the exact same stuff and will do the exact same job for your child. Sugar & colour free, importantly.
Community Updates
B&M Retail Deals

Groups

7 Comments
Good for children under 6. With medicine, branded and unbranded really makes no difference. The active ingredient is always the same strength/quality.
Edited by: "Chuck_Norris" 24th Jan
Same price in virtually all these discount / Pound stores
Although it's cherry and Calpol is strawberry.
Great choice of name.... not
I'd check ingredients, I think I was once given this as a calpol alternative at a chemist, however, contained alcohol, and couldn't give it to my little boy as he has a liver disease.

Could be a different brand, but always worth a check.
This particular one from b&m contains ethanol
Yeah, ethanol = alcohol
Post a comment
Avatar
@
    Text